Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigenda: ``An explicit inversion formula for the inverse Jacobian elliptic functions'' (Math. Comp. 26 (1972), 965-967)

Author: Henry E. Fettis
Journal: Math. Comp. 27 (1973), 683
MSC: Primary 65D20
Original Article: Math. Comp. 26 (1972), 965-967.
MathSciNet review: 0329202
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20

Retrieve articles in all journals with MSC: 65D20

Additional Information

Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society